# SDR UALA2009081302469

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 45,828 hours, 12,705 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Seat 34a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 34A DAMAGED.   REPAIRED EMERGENCY LIGHT SYSTEM AT SEAT 34A. EMERGENCY LIGHT SYSTEM CHECK OKAY.
